Breakthrough Bleeding Not On Birth Control

3 Replies
Renea - May 18

Ladies-I need your help. Has anyone experienced this and if so do you know what this is....I went off the pill in December. My body is back to normal with a cycle of 32 days. For the last 2-3 months this is what is occurring...I get my af, it lasts for 3 days, then nothing. Just about a week after my af started, I start to feel cramping and then spot for another 2 days. I don't believe it is ovulation, because I do get ewcm just about 2 weeks after af starts. Anyone have any clues? As of 5/12, when af started, I was still testing bfn, so don't believe preggo, although this af was a lighter flow, but no other preggo symtoms. Any help would be great...

 

bump - May 18

bump

 

anyone - May 18

anyone have a clue???

 

chriss - May 18

Renea, I actually experience something simillar to you. My af is about three days and then about a week after that, I will spot pinkish/reddish but only for a short period. I've gone to my Dr. about this and he says that it is normal, just hormones and without the pill to regulate everything a women body can be fairly unpredictable sometimes. I hope this helps and if you are still concerned, you should visit your Dr. Good luck. Oh and I've been ttc for ten months now, so went of bc pill ten months ago.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?